Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Off Lexapro? - apathy syndrome //Help!

Posted by ed_uk2010 on August 8, 2010, at 17:24:12

In reply to Re: Off Lexapro? - apathy syndrome //Help! ed_uk2010, posted by orbital on August 8, 2010, at 16:45:31

Hi

>I can't take Prozac alone, as it causes terrible insomnia.

Even at 5mg (daily - in the morning)?

>maybe I should just back off for a while.

Perhaps you should. On the other hand, transferring to 5mg of Prozac might achieve two thing at once....

1. You would find out whether 5mg Prozac is beneficial for your mental health.

2. Even if it wasn't beneficial, Prozac is easier to discontinue than any of the other SSRIs or SNRIs, so you would be sparing yourself the risk of withdrawal symptoms.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:957856
URL: http://www.dr-bob.org/babble/20100731/msgs/957866.html